Small red spots
May 11, 2002
I've been positive for less than a year. Started Trizivir during my acute stage. So far, I've been doing fine, but my face has small red spots. At first I thought they were pimples, but its almost like they are under the skin or something. Is there anything I can do? The idea of being covered with red spots doesn't appeal to me.
Response from Dr. Henry
Red spots is fairly non=specific. Seberrheic dermatitis is fairly common on the face (may respond to topical antifungal creams, sometime to low strength hydrocortisone= 1%). Rashes due to Trizivir can localize to the face occasionally (watch for other problems=fever, stomach complaints, etc). Often a trip to a dermatologist can help find a more specific cause and treatment for rashes. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Painful Urination An Acute Symptom Of HIV?
- Runny Nose Could I Have Acute HIV Infection
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Fever After Condom Broke Worried I Have HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Muscle Ache After Masturbation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.